Stable partitions for games with non-transferable utility and externalities

Karos D (2016)
International Journal of Game Theory 45(4): 817-838.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2016
Zeitschriftentitel
International Journal of Game Theory
Band
45
Ausgabe
4
Seite(n)
817-838
ISSN
0020-7276
eISSN
1432-1270
Page URI
https://pub.uni-bielefeld.de/record/2957392

Zitieren

Karos D. Stable partitions for games with non-transferable utility and externalities. International Journal of Game Theory. 2016;45(4):817-838.
Karos, D. (2016). Stable partitions for games with non-transferable utility and externalities. International Journal of Game Theory, 45(4), 817-838. https://doi.org/10.1007/s00182-015-0487-5
Karos, D. (2016). Stable partitions for games with non-transferable utility and externalities. International Journal of Game Theory 45, 817-838.
Karos, D., 2016. Stable partitions for games with non-transferable utility and externalities. International Journal of Game Theory, 45(4), p 817-838.
D. Karos, “Stable partitions for games with non-transferable utility and externalities”, International Journal of Game Theory, vol. 45, 2016, pp. 817-838.
Karos, D.: Stable partitions for games with non-transferable utility and externalities. International Journal of Game Theory. 45, 817-838 (2016).
Karos, Dominik. “Stable partitions for games with non-transferable utility and externalities”. International Journal of Game Theory 45.4 (2016): 817-838.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar